Addiction: Substance Abuse Community
suboxy wd help?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

suboxy wd help?

Hi everyone! HELPP!!! Was taking 2 80 mg of oxys for about a year... started taking suboxone (spelling? :)) Have been buying off the street and know that I won;t be able to get anymore so I am trying to come off of it. I started those about about 15 days ago. I only started with 4mg, then never went above 2 any of the other days... my last day I took a shaving of one. In any event, I am on day 3 of none.... and I feel like ****.

I am experiencing the withdrawals and I guess I am looking for some support out there from people who have been through this too.... I have heard the withdrawals are not as bad when people stop taking them before 21 days so I am hopeful... I have to start work in 3 days and am nervous that I won't get my energy back...

is there anything I can take? I have a clonidine prescription, ambien for sleep and have been taking multi vitamins. I also heard that motrin helps- is this true? (I don't have bathroom issues but I heard it helps with this anyway) I also have some codene pain pills (again spelling) and I have read that maybe taking some of those helps with the symptoms... but am confused that this will make things worse after?
I have read many peoples stories out there... many have not been so uplifiting about the length of time these feelings take... Thanks in advance!
Related Discussions
9 Comments Post a Comment
Blank
Avatar_m_tn
You are working on a fine timeline .... but you should be able to get in shape - sounds like now is a good time.  Dont think the codeine pills would be a good idea right now - save those for later.  You can do quite a few things for yourself.  Look at the left hand side of page and find the Thomas Recipe and the Amino Acid Protocols in the health pages and read them. Try and follow them also.  You might want to use a heating pad or electric blanket for leg and abdominal cramps and muscle problems.  Use a hot shower / bath frequently - it helps a lot. Take one shortly before you expect to sleep. Wash that ambien down with a cup of mint (Celestial Seasonings Sleepytime...) tea or the equivalent.  Maybe even think about melatonin (just an amino acid..) taken around 7 - 8:30 Pm to reset your biological sleep clock.  You may want to add a B-Complex vitamin to your list ......  also think about L-Tyrosine - another amino acid - for added energy during your day. The amino's are natural and even if you have an excess you will eliminate them naturally in urine and feces.  Keep an extra high level of nutrition for now. And be certain to stay hydrated if you do develop bathroom complaints - - the runs will dehydrate you rapidly.     And keep [posting here for support and to answer any more questions that you come up with ..... its a great forum with a bunch of caring people that also have a lot of experience with addiction.....................................
Blank
Avatar_f_tn
That's the way be confident and do not give in...Amen to you..well i was on Suboxone for 18mtnhs and prior to that i was on meth for 10yrs and prior to that i was on heroine for 3-4 yrs...so i know it's tuff to get off anything ( however ) recently i tried something..which has successfully got me off 2 mg suboxone..

It's called RDT or rapid detox treatment..they inject you with a series of different drugs that makes you're body AND BRAIN go through 6 mnths worth of withdrawals in 24hours...kind of amazing..but true the second day i was on my feet walking to the shops and buying groceries etc like nothing had happenned..i hate to see people suffer unneccessarily..i go to work in sales just a different area ( corporate sales ) and realised there was an alternative to agony for weeks or months and took it..but it isn't cheap and the 24 hours of hell was like all what you suffered compacted into those 24 hours..in the states they actually put you to sleep for a week and slowly addminister Narcane to you're brain throughout the week so you are fully withdrawn when u wake..but here in Australia they do it while you're awake and in a small 2hr surgery..after you go into w/d they implant a 2-12mnth Nalrexone implant into you're lower abdomen which slowly releases the Narcane into the brain thus blocking any opiate use at all..this has proven sucessfull for risk users or those who wont feel anything it they use, so just simply give it up ..and return to normal lifestyles.//(perfect system )
This procedure isn't cheap they are charging around 18k in the states but only 5k here..porbably cos it's all done in one day here but one week in the states..im sorry u had to suffer through all those tuff weeks of hell..but the more u suffer the less likely you are to go back to the old ways..i to found Jesus who led me to finally admitting my faults in life and helped me re-establish new friends and family which cemented my resolve to do this and never return to the negative life of sin and destruction..it's a God send..

Well you're a God send for posting you're strong words of encouragement and determination but there is another way rather than tuffing it out..just google Naltrexone Implant..and this will lead you to many other options less painfully..hehe
Blank
882970_tn?1241837633
it is nice to hear from people out there that have been through this. Its not like I can call my mom/family/friends and explain this to them I feel very alone tonight.... thank you for your help... again i still need some help with getting through tonight... will day 4 be better or worse? day 6 is back to work and that scares me... butttttt I can SEE MY PUPILS AGAIN.... haha at least that's some motivation- has been a while since ive seen those bad boys....
Blank
Avatar_f_tn
Hi Minim,
It takes 10days to get the sub out of the body totally..but you will start feeling better very soon..im sure of it..just hng in there...it's going to be tuff returning to work for you especially if u still got that feeling...gosh u should have done the rapid detox system i mentioned that way u would be much more likely to get over it quicker..anyways good luck chuck.

And GOD Bless U for trying...
Blank
882970_tn?1241837633
tonight i am miserable.... through my first few days i was able to sleep but tonight i have no success...i dont have the chills- i am a little 'restless' -god i hate that word, i took and clonidine which usually makes me pass out and this didnt work. Lets hope the ambiem will..... any tips?
Blank
Avatar_f_tn
Hi there ,
               I know very little about suboxone , however im a codeine addict, and cant advise strongly enough against taking them.  They will take away the symptoms but are just as addictive , im currently weaning myself off them, i was taking 35 60mg codeine phosphate a day.

You are very brave and doing so so well
All the luck in the world
Jem xxxx
Blank
882970_tn?1241837633
today i wake up (day 4) and I feel ok to start.... still very tired but want to get out of the house so that is good. I am nervous and anticipating a major pitfall today.... or could maybe this be over and it is just better days to come?
last night was the worst of the sleep issues though- up to last night i was able to get through a night. hm... just thoughts.... still scared...
Blank
Avatar_m_tn
You will bottom out and be headed back up toward normal within a day or two - - hang in there ...... get some movies to watch or something that will keep you occupied...  walk around the block or yard - exercise is very good for now ..... I liked benadryl (diphenhydramine) for sleep - its OTC and works pretty well .... sleep is one of the last things to return when detoxing ....  hang tight and stay strong ......
Blank
882970_tn?1241837633
day 5- and tomorrow is back to work. I still cant sleep and now my sleeping pills seem ineffective. i think my mental state of mind is also on the brink- very depressed, feel like  a loser....... any encouragement out there?
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
5347058_tn?1381192026
Blank
ariley13
Boston, MA
6463448_tn?1405130767
Blank
msdelight
Bangor, ME
4810126_tn?1409496012
Blank
EvolverU
Boston, MA
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
1926359_tn?1331591739
Blank
lulu747
Vancouver